# SDR UALA2011121406865

- Difficulty date: December 13, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 55,504 hours, 15,509 cycles
- Engine: Pwa PW2037
- System (JASC): 2720 · Rudder Control System
- Part: Handle
- Condition: Out Of Adjust
- Location: Rudder Pedal
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTS RUDDER ADJUSTMENT CATCHES AT FULL FWD POSITION THEN MOVES OKAY.  MAINT TEXT:  PROBLEM HAPPENS AT FULL FORWARD ADJ WHEN TURNING TO BRING PEDALS AFT.  ADJUSTED RUDDER PEDAL HANDLE, OPS CHECKS NORMAL.
